Linear Models and Spurious Observations
Bovas Abraham and
George Box
Journal of the Royal Statistical Society Series C, 1978, vol. 27, issue 2, 131-138
Abstract:
A Bayesian approach is adopted here to make inferences about the parameters of a linear model in the possible presence of one or more spurious observations. The method proposed is illustrated by analysing a classical set of data.
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
https://doi.org/10.2307/2346940
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssc:v:27:y:1978:i:2:p:131-138
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9876
Access Statistics for this article
Journal of the Royal Statistical Society Series C is currently edited by R. Chandler and P. W. F. Smith
More articles in Journal of the Royal Statistical Society Series C from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().